Usted está aquí: Inicio

[Publicaciones en revistas]

    • ISOMETRIC REFLECTION VECTORS IN BANACH SPACES
    • [Revista]: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
    • [Volumen]: 299
    • [Numero]: 1
    • [Pagina inicial]: 40
    • [Pagina final]: 48
    • [Año]: 2004
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO , FERNANDO RAMBLA BARRENO
    • ON CONVEXITY, SMOOTHNESS AND RENORMINGS IN THE STUDY OF FACES OF THE UNIT BALL OF A BANACH SPACE
    • [Revista]: EXTRACTA MATHEMATICAE
    • [Volumen]: 19
    • [Numero]: 1
    • [Pagina inicial]: 131
    • [Pagina final]: 134
    • [Año]: 2004
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO
    • ON THE CONVERGENCE AND UNCONDITIONALLY CONVERGENCE OF SERIES OF OPERATORS ON BANACH SPACES
    • [Revista]: EXTRACTA MATHEMATICAE
    • [Volumen]: 19
    • [Numero]: 1
    • [Pagina inicial]: 127
    • [Pagina final]: 130
    • [Año]: 2004
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, ANTONIO GUTIÉRREZ DÁVILA, ANTONIO SALA PÉREZ
    • ROTATIONS OF HYPERCYCLIC AND SUPERCYCLIC OPERATORS
    • [Revista]: INTEGRAL EQUATIONS AND OPERATOR THEORY
    • [Volumen]: 50
    • [Numero]: 3
    • [Pagina inicial]: 385
    • [Pagina final]: 391
    • [Año]: 2004
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA, VLADIMIR MÜLLER
    • THE POSITIVE SUPERCYCLICITY THEOREM
    • [Revista]: EXTRACTA MATHEMATICAE
    • [Volumen]: 19
    • [Numero]: 1
    • [Pagina inicial]: 145
    • [Pagina final]: 149
    • [Año]: 2004
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA
    • APLICACIONES DE LA HISTORIA DE LAS MATEMÁTICAS EN EL AULA
    • [Revista]: EPSILON: REVISTA DE LA SOCIEDAD ANDALUZA DE EDUCACIÓN MATEMÁTICA THALES
    • [Volumen]: 20
    • [Numero]: 56
    • [Pagina inicial]: 259
    • [Pagina final]: 286
    • [Año]: 2003
    • [Autor] ([es]): CARLOS SUÁREZ ALEMÁN
    • A RIEMANN TYPE THEOREM FOR SERIES OF OPERATORS ON BANACH SPACES
    • [Revista]: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
    • [Volumen]: 68
    • [Numero]: 1
    • [Pagina inicial]: 13
    • [Pagina final]: 20
    • [Año]: 2003
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, ANTONIO GUTIÉRREZ DÁVILA, ANTONIO SALA PÉREZ
    • BOOLEAN ALGEBRAS AND UNIFORM CONVERGENCE OF SERIES
    • [Revista]: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
    • [Volumen]: 284
    • [Numero]: 1
    • [Pagina inicial]: 89
    • [Pagina final]: 96
    • [Año]: 2003
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, ANTONIO GUTIÉRREZ DÁVILA, FCO.-JAVIER PÉREZ FERNÁNDEZ
« Noviembre 2017 »
Noviembre
LuMaMiJuViDo
12345
6789101112
13141516171819
20212223242526
27282930